Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On Multivariate Risk Aversion

Edi Karni
Econometrica
Vol. 47, No. 6 (Nov., 1979), pp. 1391-1401
Published by: The Econometric Society
DOI: 10.2307/1914007
Stable URL: http://www.jstor.org/stable/1914007
Page Count: 11
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Multivariate Risk Aversion
Preview not available

Abstract

This paper develops a matrix-measure of multivariate risk aversion which is related to a notion of risk premium and states the restrictions that must be imposed upon the matrix-measures of two utility functions in order that one require a higher risk premium than another for every small multivariate risk. A necessary and sufficient condition for comparability of global attitude towards risk is that the local restrictions hold over the entire domain. The usefulness of the measures of risk aversion is discussed within the context of a multivariate risk-sharing problem.

Page Thumbnails

  • Thumbnail: Page 
1391
    1391
  • Thumbnail: Page 
1392
    1392
  • Thumbnail: Page 
1393
    1393
  • Thumbnail: Page 
1394
    1394
  • Thumbnail: Page 
1395
    1395
  • Thumbnail: Page 
1396
    1396
  • Thumbnail: Page 
1397
    1397
  • Thumbnail: Page 
1398
    1398
  • Thumbnail: Page 
1399
    1399
  • Thumbnail: Page 
1400
    1400
  • Thumbnail: Page 
1401
    1401